Toggle Main Menu Toggle Search

Open Access padlockePrints

The Newcastle University research output collection, currently available on ePrints, will shortly be moving to a new open repository platform, Figshare. To prepare for the data migration we have paused adding new content to ePrints, and will resume once the new repository is launched. During this time you will continue to have access to ePrints (but no new content will appear). We will share updates here when available.

Moment determinacy of powers, products and other transforms of nonnegative random variables

Lookup NU author(s): Dr Jordan Stoyanov

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Abstract

We establish new criteria for uniqueness and nonuniqueness of nonlinare transformations of random variables. We prove new results or provide new and short proofs of previously known results.


Publication metadata

Author(s): Lin GD, Stoyanov J

Publication type: Article

Publication status: Published

Journal: Journal of Theoretical Probability

Year: 2015

Volume: 28

Issue: 4

Pages: 1337-1353

Print publication date: 01/12/2015

Online publication date: 25/03/2014

Acceptance date: 01/02/2013

Date deposited: 15/08/2017

ISSN (print): 0894 9840

ISSN (electronic): 1572-9230

Publisher: Springer Verlag

URL: https://doi.org/10.1007/s10959-014-0546-z

DOI: 10.1007/s10959-014-0546-z


Altmetrics

Altmetrics provided by Altmetric


Share